# SDR YENA2020092400465

- Difficulty date: September 23, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N990JL
- Make and model: Airbus A321-231
- Aircraft serial: 7993
- Aircraft time: 11,280 hours, 2,182 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: A10231RP
- Condition: Failed
- Location: L1 Door
- Part time: 48,272 hours, 17,276 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, DEFORMATION SLIDE RAFT DOOR 831 AT FWD GALLET AREA, L1 DOOR HITS THE FUSELAGE WHEN OPENED, REF AEROMAN N/R 2020-284606.  REMOVED AND REPLACED SLIDE RAFT DOOR 831 AT FWD GALLEY AREA, IAW AMM 25-62-44-400-007.
